# SDR 96ZZZX2490

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40482
- Make and model: Boeing 727-22
- Aircraft serial: 18330
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AIRCRAFT, A FASTENER WITH ITS HEAD POPPED OFF AND 2 EACH FASTENERS AFT OF THE FIRST FASTENER WERE ALMOST PULLED THROUGH THE FUSELAGE SKIN AT BS 480 NEAR STR 29L.  INTERNAL INSPECTION REVEALED CORROSION OF THE FUSELAGE SKIN AROUND THE FASTENERS.  DAMAGED AREA WAS REMOVED AND REPAIR ACCOMPLISHED PER THE SRM.
